Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Applications of combinatorial groups to Hopf invariant and the exponent problem

Jelena Grbić and Jie Wu

Algebraic & Geometric Topology 6 (2006) 2229–2255

arXiv: math.AT/0602204

Abstract

Combinatorial groups together with the groups of natural coalgebra transformations of tensor algebras are linked to the groups of homotopy classes of maps from the James construction to a loop space. This connection gives rise to applications to homotopy theory. The Hopf invariants of the Whitehead products are studied and a rate of exponent growth for the strong version of the Barratt Conjecture is given.

Keywords
combinatorial groups, exponent problem, Whitehead products, Hopf invariant
Mathematical Subject Classification 2000
Primary: 55P35
Secondary: 55Q25, 55Q15, 16W30
References
Forward citations
Publication
Received: 23 October 2006
Accepted: 24 October 2006
Published: 29 November 2006
Authors
Jelena Grbić
Department of Mathematical Sciences
University of Aberdeen
Meston Building
Aberdeen AB24 3UE
UK
Jie Wu
Department of Mathematics
National University of Singapore
2 Science Drive 2
Singapore